Alert archive / Virginia / Flash Flood Warnings in 2009

Flash Flood Warning 52, NWS Blacksburg, VA

June 10, 2009Amherst County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Jun 10, 2009, 5:19 PM EDT for Amherst County, Virginia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 5:19 PM EDT (21:19 UTC)
Expired
Jun 10, 2009, 11:15 PM EDT
In force
6 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Amherst County, VA

The radar

The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
366 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRNK 102119
FFWRNK
VAC009-110315-
/O.NEW.KRNK.FF.W.0052.090610T2119Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
519 PM EDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL AMHERST COUNTY IN CENTRAL VIRGINIA

* UNTIL 1115 PM EDT.

* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF AMHERST COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

&&

LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
      3742 7905 3742 7907 3740 7906 3739 7907

$$

AMS
2 follow-up statements
000 
WGUS71 KRNK 110142
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
942 PM EDT WED JUN 10 2009

VAC009-110315-
/O.CON.KRNK.FF.W.0052.000000T0000Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
942 PM EDT WED JUN 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR 
SOUTH CENTRAL AMHERST COUNTY...

AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN FELL FROM THUNDERSTORMS EARLIER THIS EVENING. RUNOFF 
FROM THIS STORM WILL OCCUR OVER MAINLY RURAL AREAS OF AMHERST 
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
      3742 7905 3742 7907 3740 7906 3739 7907

$$

AMS
000 
WGUS71 KRNK 110310
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1110 PM EDT WED JUN 10 2009

VAC009-110320-
/O.EXP.KRNK.FF.W.0052.000000T0000Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
1110 PM EDT WED JUN 10 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM EDT FOR SOUTH 
CENTRAL AMHERST COUNTY...

CREEKS AND STREAMS WERE RECEDING THUS THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
      3742 7905 3742 7907 3740 7906 3739 7907

$$

AMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:44 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 10, 3:44 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
344 PM EDT WED JUN 10 2009

.SYNOPSIS...
A STATIONARY FRONT ACROSS THE OHIO VALLEY WILL BECOME A COLD FRONT
AS IT CROSSES WEST VIRGINIA AND VIRGINIA PASSING THROUGH THE AREA
THURSDAY NIGHT AND FRIDAY. UNTIL THE FRONT MOVES THROUGH...A
SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE INTO THE
APPALACHIANS AND BLUE RIDGE. THE BOUNDARY SLOWS ALONG THE NORTH
CAROLINA AND VIRGINIA BORDER ON SATURDAY...BEFORE MOVING SOUTH
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
SCATTERED STORMS HAVE BROKEN OUT IN THE UNSTABLE AIRMASS...BUT ARE
LIMITED BY A DOME OF CIRRUS. MORE ORGANIZED SHOWERS AND STORMS
CONNECTED TO AN UPPER WAVE MOVING THROUGH TN/KY WILL PROVIDE AN
INCREASE IN COVERAGE TONIGHT. MORE SCATTERED STORMS AHEAD OF THIS
CLUSTER WILL HAVE THE GREATEST PROBABILITY OF BECOMING SEVERE.
ALSO...STORMS WILL BE DEVELOPING OVER THE PIEDMONT...WITH MORE
FAVORABLE LOLL SHEAR ARRIVING WITH OUTFLOW FROM BLUE RIDGE STORMS. HVR
RAIN OBSERVED OVER KY...WILL TAKE A MORE SOUTHERLY TRACK INTO THE
CWA...AND WILL NEED TO WATCH THIS AREA FOR POTENTIAL WATER
PROBLEMS...ESPECIALLY ALONG NW NC...WITH SLOW MOVING STORMS. IF
SHOWERS AND STORMS HOLD TOGETHER INTO THE PIEDMONT OF VA/NC...THIS
DRENCHED AREA WOULD BE THE MOST FLOOD PRONE. BOTH THE NAM/GFS SHOW
ADDITIONAL DEVELOPMENT THERE LATE TONIGHT...AND IF THIS PANS OUT A
FLASH FLOOD WATCH MAY BE NEEDED ALONG THOSE COUNTIES WITH THE
EVENING UPDATE. WITH THE STATIONARY BOUNDARY ACROSS THE OHIO
VALLEY SINKING EVER SO SLIGHTLY SOUTH...MUCH OF THE COVERAGE
ACROSS KY TODAY IS EXPECTED TO SET UP ALONG SW VA ON THURSDAY.
AFTER TONIGHTS RAINFALL...AND MORE ON THE WAY A FLASH FLOOD WATCH
MAY BE NECESSARY FOR THE WETTER PORTIONS OF THE CWA...ESPECIALLY
WITH TRAINING STORMS LIKELY CONSIDERING BUFKIT MBE VELOCITIES.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
ZONAL FLOW CONTINUES THROUGH SATURDAY WITH EMBEDDED SHORTWAVES
MOVING THROUGH MID LEVEL WESTERLY FLOW. A STRONG WAVE IS FORECAST
TO MOVE THROUGH THE OHIO VALLEY LATE THURSDAY AND THURSDAY NIGHT
WITH HIGH THREAT OF SHRA/TSRA. ANOTHER ROUND OF CONVECTION
IS POSSIBLE AGAIN FRIDAY AFTERNOON PENDING RECHARGE OF ATMOSPHERE
BEHIND THURSDAY NIGHTS WAVE. FOR NOW WILL GO WITH HIGHEST POPS
NORTHERN CWA CLOSER TO THE FRONTAL BOUNDARY.

MODERATE SHEAR WILL EXIST FROM STRONG MID LEVEL SHORT WAVE...THIS
SUGGEST POTENTIAL FOR SVR WEATHER...HAIL AND WIND. IN ADDITION...
POTENTIAL FOR HEAVY RAINS WILL EXIST WITH PWATS PROJECTED BE 1.5-2
INCHES THURSDAY NIGHT.

MODELS BRING FRONT OVERTOP OF US FRIDAY NIGHT...AND JUST SOUTH OF
THE AREA SATURDAY. PROXIMITY OF FRONT SUGGESTS CHC POPS AGAIN
SATURDAY BUT MAINLY SOUTHERN CWA.

FOR TEMPS...AIRMASS WILL REMAIN WARM AND MUGGY UNTIL FRONT COMES
THROUGH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
QUESTION REMAINS AS TO AMOUNT OF AMPLIFICATION IN THE UPPER FLOW
GOING INTO NEXT WEEK. BASED ON CURRENT MODEL TRENDS...UPPER FLOW IS
FORECAST TO AMPLIFY JUST ENOUGH TO NUDGE SURFACE FRONT TO OUR
SOUTH. THE QUESTION IS HOW FAR SOUTH. BOTH THE GFS/ECMWF TAKE THE
FRONT DOWN TO ABOUT ATLANTA...BUT NEITHER MODEL COMPLETELY RID CWA
OF CLOUD COVER OR PRECIP THREAT. FOR NOW WILL CONTINUE TO MAINTAIN
CHC SHRA/TSRA...BUT MAINLY DIURNAL IN NATURE.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
INCLUDED TEMPO GROUP THIS AFTERNOON AS STORMS WILL COME CLOSE TO
LWB...POSSIBLY PRODUCING TEMPO IFR. VCTS/CB INCLUDED AT OTHER TAF
SITES FOR HIT OR MISS STORMS. IF RAIN AND STORMS OVER KY MAKE IT
OVER THE APPS TODAY...THEN PREDOMINATE SHWS WILL NEED TO BE ADDED
INTO TERMINALS FARTHER EAST. MODELS INDICATING ADDITIONAL
DEVELOPMENT NEAR KDAN NEAR OR AFTER MIDNIGHT...SO DID AT LEAST
INCLUDE A TEMPO GROUP...ALTHOUGH THIS IS A LOW CONFIDENCE
SOLUTION. NONETHELESS...IFR CONDS MAY DEVELOP WITH THESE STORMS.
HEAVIER MORE WIDESPREAD RAIN WILL APPROACH LWB/BLF NEAR THE END OF
THE TAF PERIOD. CLDS AND WIND SHOULD PREVENT LWB FROM VLIFR
TONIGHT...ALTHOUGH ANY CLD BREAKS WILL ALLOF FOG TO FORM QUICKLY THERE.

WITH THE APPROACH OF A COLD FRONT AND MOISTURE CONTINUING TO
INCREASE...SHOWERS AND STORMS WILL BE SCATTERED TO NUMEROUS THROUGH
THURSDAY NIGHT...AND PERIODS OF MVFR/IFR COULD OCCUR IN PASSING
SHOWERS/STORMS.

SOME LOW CLDS AND VIS IS POSSIBLE THE FIRST HALF OF THIS WEEKEND
AS A NORTHERLY COMPONENT DEVELOPS BEHIND A SLOW MOVING BOUNDARY
OVER THE VA/NC BORDER.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM/PH
NEAR TERM...KM
SHORT TERM...PM
LONG TERM...PM
AVIATION...PH
Hazardous weather outlook, Jun 10, 4:02 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT WED JUN 10 2009

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-112015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
402 PM EDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND CONTINUE INTO
THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING
WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THE STORMS MAY
LEAD TO SOME LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY AND FRIDAY...AND A
FEW MAY BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL.
AGAIN...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 10, 3:49 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 E RADFORD             37.13N 80.55W
06/10/2009  M1.00 INCH       CITY OF RADFORD    VA   PUBLIC

            NEAR ROCK ROAD

&&

DOC
Local storm report, Jun 10, 3:58 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             VINTON                  37.27N 79.89W
06/10/2009  M1.00 INCH       ROANOKE            VA   PUBLIC

&&

DOC
Special weather statement, Jun 10, 4:12 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT WED JUN 10 2009

VAZ047-102115-
BUCKINGHAM VA-
412 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT BUCKINGHAM COUNTY...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
DILLWYN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CENTENARY AROUND 420 PM AND GOLD HILL AROUND
515 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3760 7827 3746 7838 3745 7840 3768 7870
      3776 7863 3776 7858 3777 7856 3776 7851
      3779 7849 3776 7847 3774 7837 3768 7824

EXPERIMENTAL

KK
Local storm report, Jun 10, 4:21 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             VINTON                  37.27N 79.89W
06/10/2009  M0.75 INCH       ROANOKE            VA   PUBLIC

&&

DOC
Special weather statement, Jun 10, 4:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT WED JUN 10 2009

VAZ011-WVZ042>045-102145-
GILES VA-GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
446 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT GILES...GREENBRIER...MERCER...
MONROE AND SUMMERS COUNTIES...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PIPESTEM...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR BOZOO...BUCK...AND PETERSTOWN AROUND 500
PM...INDIAN MILLS AROUND 505 PM...RED SULPHUR SPRING AROUND 510 PM...
BALLENGEE...AND TALCOTT AROUND 515 PM...WAYSIDE...AND KIMBALLTON
AROUND 525 PM AND LINDSIDE AROUND 530 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3785 8050 3743 8043 3742 8048 3732 8042
      3731 8043 3743 8102 3761 8103

EXPERIMENTAL

KK
Special weather statement, Jun 10, 4:54 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
454 PM EDT WED JUN 10 2009

VAZ032-033-043-102200-
FRANKLIN VA-HENRY VA-PATRICK VA-
454 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND PATRICK
COUNTIES...

AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BASSETT...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR FERRUM AROUND 500 PM...BASSETT AROUND 505
PM...STANLEYTOWN AROUND 510 PM...OAK LEVEL...AND COLLINSVILLE AROUND
515 PM...FIGSBORO AROUND 525 PM AND SYDNORSVILLE AROUND 530 PM.

LAT...LON 3697 7962 3669 7969 3674 8018 3692 8018

EXPERIMENTAL

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:17 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax88 min
Jun 9, 9:30 PM EDTFlash Flood WarningRNKAmherst6 hr
Jun 9, 9:57 PM EDTSpecial Weather StatementRNKCampbell33 min
Jun 9, 10:34 PM EDTSpecial Weather StatementRNKHalifax56 min
Jun 9, 11:36 PM EDTSpecial Weather StatementRNKBedford24 min
Jun 10, 12:15 AM EDTSpecial Weather StatementRNKBath30 min
Jun 10, 1:03 AM EDTSpecial Weather StatementRNKCity of Covington27 min
Jun 10, 2:42 PM EDTSpecial Weather StatementRNKGiles, City of Radford63 min
Jun 10, 2:52 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Montgomery, Pulaski, City of Radford68 min
Jun 10, 3:12 PM EDTSpecial Weather StatementRNKBath63 min
Jun 10, 3:46 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, City of Roanoke59 min
Jun 10, 3:52 PM EDTTornado WarningRNKBedford, Botetourt, Roanoke, City of Roanoke38 min
Jun 10, 3:55 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery, Roanoke53 min
Jun 10, 4:12 PM EDTSpecial Weather StatementRNKBuckingham63 min
Jun 10, 4:54 PM EDTSpecial Weather StatementRNKCity of Martinsville66 min
Jun 10, 5:20 PM EDTSpecial Weather StatementRNKCraig, Giles55 min
Jun 10, 5:56 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Halifax, Pittsylvania64 min
Jun 10, 6:08 PM EDTSpecial Weather StatementRNKPittsylvania67 min
Jun 10, 6:55 PM EDTSpecial Weather StatementRNKCity of Danville65 min

Nearby

Flash Flood Warnings in Virginia, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.